# SDR CA140203001

- Difficulty date: January 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE TAKEOFF PHASE, ENGINE NR 2 EXPERIENCED AN AUTO-FEATHER.  THERE WAS A SHORT OVERTORQUE.  THEREAFTER, NP AND TORQUE DROPPED TO 0 PERCENT.  ALL OTHER PARAMETERS THEN SUBSTANTIALLY DECREASED.  CUSTOMER ENGINEERING RECOMMENDS TO CARRY OUT PRELIMINARY TROUBLESHOOTING:  REPLACE THE TORQUE SENSOR,  THE AFU AND TO PERFORM WIRING CONTINUITY CHECK.
